# SDR AWXA200600393

- Difficulty date: January 18, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162821
- Condition: Corroded
- Location: Bs 960-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON STR 25R AT BS 960 TO BS 1020.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-03-1A1 FIG 101.  MAINTENANCE REMOVED DAMAGED STRINGER SECTION IAW BOEING 737-300 SRM 53-00-03-2R1 FIG 101.  RECEIVED REPLACEMENT STRINGER SECTION, FORMED CHANNEL AND FORMED ANGLES IAW BOEING 737-300 SRM 53-00-03-2R1.  INSTALLED FABRICATED REPAIR PARTS ON STR 25R AT BS 960 TO BS 1020 IAW BOEING 737-300 SRM 53-00-03-2R1.
